American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Otto Plaat. Linear difference operators on periodic functions . Proc. Amer. Math. Soc. 18 (1967) 257-262. MR 0208209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. M. Delves. Exponential differences . Math. Comp. 20 (1966) 246-256. MR 0196309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Achi Brandt. Estimates for difference quotients of solutions of Poisson type difference equations . Math. Comp. 20 (1966) 473-499. MR 0204897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. J. Newman. Successive differences of bounded sequences . Proc. Amer. Math. Soc. 17 (1966) 285-286. MR 0188650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. F. Traub. Generalized sequences with applications to the discrete calculus . Math. Comp. 19 (1965) 177-200. MR 0179489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. W. Carroll. Difference properties for continuity and Riemann integrability on locally compact groups . Trans. Amer. Math. Soc. 102 (1962) 284-292. MR 0133612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia